Akathisia: What if your meds are making you sick?

Akathisia is a feeling of extreme agitation and restlessness associated with drug side effects caused by antidepressants, antipsychotics and other medications. Symptoms range from nervous twitching to a complete inability to sit still — an inner restlessness and anxiety so overpowering that it can lead to suicidal behaviour.

More: Akathisia: What if your meds are making you sick?

Musical Eggs

“Musical Eggs” is a musical EGGS-perience composed and performed by Teresa Pocock. Played on a “Push 2” keyboard (and two dozen eggs).

More: Musical Eggs

Butterflies in My Stomach

Butterflies in My Stomach: The true story of a woman with Down syndrome who overcomes discrimination, and her own fears, to blossom into an artist.

More: Butterflies in My Stomach

How Many Ships Does It Take to Kill an Orca?

Lost on the Sea of Medicine

The Miracle of the Chemical Cure

Is There Life After Meds?

I Don’t Belong In a Nursing Home

I Love My Human Rights

Human Rights Should Never Be Disabled

No Sex Please! (We’re on Antidepressants)

The Heart of Medicine

Fear of Falling: A True Story about Osteoporosis Meds